zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A numerical solution of second-order linear partial differential equations by differential transform. (English) Zbl 1090.65134
The authors propose a general numerical solution of of second-order linear partial differential equations using two-dimensional differential transform. Numerical results are presented to confirm the proposed scheme.

65N35Spectral, collocation and related methods (BVP of PDE)
35J25Second order elliptic equations, boundary value problems
Full Text: DOI
[1] Ayaz, F.: On the two-dimensional differential transform method. Applied mathematics and computation 143, 361-374 (2003) · Zbl 1023.35005
[2] Ayaz, F.: Solutions of the system of differential equations by differential transform method. Applied mathematics and computation 147, 547-567 (2004) · Zbl 1032.35011
[3] Biazar, J.; Ebrahimi, H.: An approximation to the solution of hyperbolic equations by Adomian decomposition method and comparison with characteristics method. Applied mathematics and computation 163, 633-638 (2005) · Zbl 1060.65651
[4] Chen, C. K.; Ho, S. H.: Solving partial differential equations by two-dimensional differential transform method. Applied mathematics and computation 106, 171-179 (1999) · Zbl 1028.35008
[5] Jang, M. J.; Chen, C. L.; Liu, Y. C.: Two-dimensional differential transform for partial differential equations. Applied mathematics and computation 121, 261-270 (2001) · Zbl 1024.65093
[6] Lapidus, L.; Pinder, G. F.: Numerical solution of partial differential equations in science and engineering. (1982) · Zbl 0584.65056
[7] Selvadurai, A. P. S.: Partial differential equations in mechanics 1: fundamentals, Laplace’s equation, diffusion equation, wave equation. (2000) · Zbl 0967.35001
[8] Zhou, J. K.: Differential transformation and its applications for electronic circuits. (1986)